MAUDE Adverse Event Report: ZIMVIE US CORP LLC HEAL COLLAR 3.5X4.5, 7MM; DENTAL HEALING ABUTMENT

ZIMVIE US CORP LLC HEAL COLLAR 3.5X4.5, 7MM; DENTAL HEALING ABUTMENT
Catalog Number HC347
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The doctor reported that the item does not seat properly on the implant and that the procedure was completed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).B3: date of event: unknown / not provided.

Brand Name
HEAL COLLAR 3.5X4.5, 7MM
Common Device Name
DENTAL HEALING ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key25240214
Report Number0001038806-2026-02822
Device Sequence Number15843664
Product Code NHA
UDI-Device Identifier00889024015005
UDI-Public(01)00889024015005(17)291201(10)2120024748
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K111852
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberHC347
Device Lot Number2120024748
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/29/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic